# SDR AWXA200501598

- Difficulty date: November 12, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201059
- Condition: Cracked
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED SKIN CRACKED, .320 INCHES, AT THE UPPER AFT CORNER OF THE CAPTAINS WINDSHIELD AT BS 215.8, WL 265 AND BL 26L.  MAINTENANCE REMOVED DAMAGE IAW BOEING 737-300 SRM 53-10-01-2R10.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 53-10-01-2R10.  INSTALLED FABRICATED REPAIR PARTS AT THE UPPER AFT CORNER OF THE CAPTAINS WINDSHIELD AT BS 215.8, WL 265 AND BL 26L IAW BOEING 737-300 SRM 53-10-01-2R10.
